MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+0MM

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+0MM
Catalog Number 04.01.0119
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 november 2023.Lot 2115605: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2027-jan-03.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional item involved in the complaint, batch review performed on 30 november 2023: reverse shoulder system 04.01.0172 glenosphere 36xø27 (k170452) lot.179112a.Lot 179112a: (b)(4) items manufactured and released on 25-jan-2022.Expiration date: 2027-jan-11.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Lot 179112: (b)(4) items manufactured and released on 26-mar-2018.Expiration date: 2023-mar-14.No anomalies found related to the problem.To date, 101 items of the same lot have been sold with 1 similar reported event during the period of review.Lot 179112b: (b)(4) items manufactured and released on 02-dec-2022.Expiration date: 2027-nov-16.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
About 1 year and 8 months after the primary surgery, the patient experienced two episodes of spontaneous dislocation.Pre-revision testing by the surgeon with excellent stability in all movements.Posterior dislocation once the patient is asleep with muscle relaxation.Liner revised with a humeral reverse pe liner 36mm +6mm (155).

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+0MM
Common Device Name
HUMERAL REVERSE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18356297
Report Number3005180920-2023-01007
Device Sequence Number6923898
Product Code PHX
UDI-Device Identifier07630040706261
UDI-Public07630040706261
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0119
Device Lot Number2115605
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale